Reply
Honored Contributor
Posts: 8,050
Registered: ‎05-23-2010

Acella NP Thyroid recall due to SUB POTENCY

[ Edited ]

Multiple NP Thyroid products made by Acella have been recalled due to sub potency.
Consumers:Acella Pharmaceuticals1-888-424-4341recall@acellapharma.com You can go to below FDA page to see all lots recalled and the reason for the recall.

https://www.google.com/url?sa=t&rct=j&q=&esrc=s&source=web&cd=&ved=2ahUKEwjFwKnex67wAhXaK80KHUo2CkAQ...

Honored Contributor
Posts: 29,102
Registered: ‎03-12-2010

Re: Acella NP Thyroid recall

I just went back to my thyroid Dr today.  I had to give Quest my spit test tube.  He thinks I have something wrong with my adrenal gland.

 

They also took 2 more tubes of blood.  It seems that after many years my thyroid medicine has cause for alarm I dropped a point.  He's testing it again but he'll probably up my medication.

 

I had my thyroid removed probably 5 years ago.

 

I've been after him to up it and he kept saying, "No".

 

He did say that's probably why I've put on weight and feel tired.

 

Honored Contributor
Posts: 8,050
Registered: ‎05-23-2010

Re: Acella NP Thyroid recall

[ Edited ]

@annabellethecat wrote:

I just went back to my thyroid Dr today.  I had to give Quest my spit test tube.  He thinks I have something wrong with my adrenal gland.

 

They also took 2 more tubes of blood.  It seems that after many years my thyroid medicine has cause for alarm I dropped a point.  He's testing it again but he'll probably up my medication.

 

I had my thyroid removed probably 5 years ago.

 

I've been after him to up it and he kept saying, "No".

 

He did say that's probably why I've put on weight and feel tired.

 


@annabellethecat @If you were taking one of these thyroid meds (NP Thyroid) it could easily  account for the current prescription not working. There's not enough medicine in the product, aka, sub potency, and this could cause your numbers to be off. Check with your pharmacist before you wind up with a new script that might be too strong for you. If the meds were wrong, let your doctor know what happened. 

Honored Contributor
Posts: 29,102
Registered: ‎03-12-2010

Re: Acella NP Thyroid recall

I take Synthroid.  That's all I take for my thyroid.

Valued Contributor
Posts: 562
Registered: ‎06-14-2011

Re: Acella NP Thyroid recall due to SUB POTENCY

     I recently got diagnosed with hyperthyroidism.  It all happened after I got the Moderna shot.  I was totally fine before I got it.  Two weeks later my system was spinning out of control  I have been directed by my doctor to not get a 2nd shot.  I said that's fine. I didn't want it anyway, I had been fine through this.  Not a sniffle, nothing.  Had just had a checkup and nothing was wrong.  One week after the shot I saw my doctor for a bunch of things that had suddenly started up.  He told me to get an appointment with an edocrinologist.  That's when I found out endocrinologists are like unicorns.  You hear stories about them, see pictures of them, but can never see one in person.  The earliest I could get was October.  Went to my follow up and doctor told me to go to the emergency room.   That emergency room doctor was great.   My heart rate was so fast, I had severe edema, breathing issues etc...He put out an SOS for an edocrinologist and a wonderful doctor responded.   I got a virutal appointment with her and she put me on methimazole, and atenolol.  All that has done is calm the tremors.  I have an ultra sound on my thyroid today.  She is supposed to contact me after she gets the results.  I will tell her that the stuff they have me on has made little to no differnce.  I still can't  breathe, I still have hot flashes, my edema is still so bad I can't fit into my shoes and my heart still races with a bunch of other stuff.  Told my daughter who wanted me to get that shot never agan.   

Honored Contributor
Posts: 11,195
Registered: ‎02-27-2012

Re: Acella NP Thyroid recall due to SUB POTENCY

@Mindy D 

 

Thank you for posting this.

 

I am on 90 MG but my lot number isn't listed on my bottle.  I tried getting thru to the Pharmacy but was left on hold forever.

 

All the distribution dates for the 90mg were back in 2020!  Kinda late to notify us now, as I definitely already consumed those issued to me back then!

 

I'm going to try the  Pharmacy later just to see if they have any info.

 

Thanks!

Honored Contributor
Posts: 8,050
Registered: ‎05-23-2010

Re: Acella NP Thyroid recall due to SUB POTENCY


@RespectLife wrote:

@Mindy D 

 

Thank you for posting this.

 

I am on 90 MG but my lot number isn't listed on my bottle.  I tried getting thru to the Pharmacy but was left on hold forever.

 

All the distribution dates for the 90mg were back in 2020!  Kinda late to notify us now, as I definitely already consumed those issued to me back then!

 

I'm going to try the  Pharmacy later just to see if they have any info.

 

Thanks!


@RespectLife @I believe that the company only recently determined this. You can call the store manager, tell him the problem, and ask the manager to have the pharmacist call you back. 

Honored Contributor
Posts: 8,050
Registered: ‎05-23-2010

Re: Acella NP Thyroid recall due to SUB POTENCY

[ Edited ]

@eadu4 wrote:

     I recently got diagnosed with hyperthyroidism.  It all happened after I got the Moderna shot.  I was totally fine before I got it.  Two weeks later my system was spinning out of control  I have been directed by my doctor to not get a 2nd shot.  I said that's fine. I didn't want it anyway, I had been fine through this.  Not a sniffle, nothing.  Had just had a checkup and nothing was wrong.  One week after the shot I saw my doctor for a bunch of things that had suddenly started up.  He told me to get an appointment with an edocrinologist.  That's when I found out endocrinologists are like unicorns.  You hear stories about them, see pictures of them, but can never see one in person.  The earliest I could get was October.  Went to my follow up and doctor told me to go to the emergency room.   That emergency room doctor was great.   My heart rate was so fast, I had severe edema, breathing issues etc...He put out an SOS for an edocrinologist and a wonderful doctor responded.   I got a virutal appointment with her and she put me on methimazole, and atenolol.  All that has done is calm the tremors.  I have an ultra sound on my thyroid today.  She is supposed to contact me after she gets the results.  I will tell her that the stuff they have me on has made little to no differnce.  I still can't  breathe, I still have hot flashes, my edema is still so bad I can't fit into my shoes and my heart still races with a bunch of other stuff.  Told my daughter who wanted me to get that shot never agan.   


@eadu4 @I hope you make a report to VAERS about your issue. Even if it turns out to unrelated to the vaccine, it is good to have the FDA look into the possibility that what happened to you is a side effect. Best of luck with getting your treatment going. If you feel unwell, don't hesitate to go back to the ER. 

 

 

 

Report here:

 

https://www.google.com/url?sa=t&rct=j&q=&esrc=s&source=web&cd=&ved=2ahUKEwjp2fujnbHwAhUQa80KHeuQAGcQ...